Make your own free website on
  Here are some my papers available electronically:

Maximum principle for a general optimal control problem with state and regular mixed constraints, --
Computational Mathematics and Modeling, 1993, v. 4, no. 4, p. 364-377
(translation from "Optiman'nost' upravlyaemyh dinamicheskih sistem",
Trudy VNIISI, vypusk 14,  Moscow, Nauka, 1990,  p. 26-42).

Quadratic Sufficient Conditions for Minimality of Abnormal Sub-Riemannian Geodesics.  
J. of  Math. Sciences, 2001, v. 104, no. 1, pp. 779-829;
translation from "Itogi Nauki i Tekhniki, Seriya Sovremennaya Matematika i Ee Prilozheniya,
Tematicheskie Obzory, Vol. 65 (Pontryagin Conference-4)",  Moscow, Nauka, 1999,  pp. 5-89.

Quadratic Sufficient Conditions for the Strong Minimality of Abnormal sub-Riemannian Geodesics. --
Russian J. of  Math. Physics,  Wiley-Interscience,   1999,  v. 6,  N 3,  p. 363-372.

Quadratic order conditions of a local minimum for singular extremals in a general optimal control prooblem.
in  Proc. of Symposia in Pure Math., v. 64 "Differential Geometry and Control"  (G.Ferreyra et al., eds.),
American Math. Society,  1999,  pp. 163-198.

A condition of Legendre type for optimal control problems, linear in the control.  
in "Calculus of Variations and Optimal Control", Chapman & Hall Research Notes in Math.,
Boca Raton, FL,  1999,  v. 411,  pp. 49-61   (with A.A. Milyutin).


Quadratic order conditions of a local minimum for abnormal extremals.
Nonlinear Analysis, Theory, Methods & Appl.,  1997,  v. 30,  No. 4,  p. 2439-2448.

Second order optimality conditions for singular extremals.
in "Computational Optimal Control" (R.Bulirsch and D.Kraft, eds.), 
Int. Series on Numerical Math.,  v. 115,  Birkhauser, 1994,  p. 71-81.


A Nonlocal Lyusternik Estimate and Its Application to Control Systems with Sliding Modes, --
"Nonlinear Control Systems 2001"  (ed. A.B.Kurzhanski and A.L.Fradkov),  Elsevier, 2002,  vol. 2,  p. 1061-1064
(Proc. of  5th IFAC Symposium  NOLCOS'01,  St. Petersburg, 2001).

Nonnegativity Criterion for a Degenerate Quadratic Form with Two-Dimensional Control, --
J. of Math. Sciences,   2004, Vol. 121, no. 2,  p. 2137-2155.

Existence theorem for optimal control problems on an infinite time interval, --
Mathematical Notes,   2005, Vol. 78, no. 4,  p. 466-480 (with N. Kuz'kina).

On a nonlocal metric regularity of nonlinear operators, --
Control and Cybernetics,   2005, v. 34, no. 3,   pp. 723-746.

Jacobi type conditions for singular extremals, --
submitted to "Control and Cybernetics", 2008.

Approximation theorem for a nonlinear control system with sliding modes, --
Proc. of the Steklov Institute of Mathematics, 2007, v. 256, p. 92--104

Back to Main page